Rosa C. Orellana
Rosa C. Orellana
Professor of Mathematics
Dirección de correo verificada de dartmouth.edu
Título
Citado por
Citado por
Año
The stability of the Kronecker product of Schur functions
E Briand, R Orellana, M Rosas
Journal of Algebra 331 (1), 11-27, 2011
522011
Affine braids, Markov traces and the category O
R Orellana, A Ram
arXiv preprint math/0401317, 2004
472004
Graphs with equal chromatic symmetric functions
R Orellana, G Scott
Discrete Mathematics 320, 1-14, 2014
442014
Reduced Kronecker coefficients and counter–examples to Mulmuley’s strong saturation conjecture SH
E Briand, R Orellana, M Rosas
computational complexity 18 (4), 577, 2009
392009
A combinatorial interpretation for the coefficients in the Kronecker product s (n− p, p)∗ sλ
CM Ballantine, RC Orellana
Sém. Lothar. Combin. A 54, 2006
372006
The partition algebra and the Kronecker coefficients
C Bowman, M De Visscher, R Orellana
Transactions of the American Mathematical Society 367 (5), 3647-3667, 2015
352015
On the Kronecker Product
CM Ballantine, RC Orellana
the electronic journal of combinatorics, R28-R28, 2005
242005
Quasipolynomial formulas for the Kronecker coefficients indexed by two two-row shapes
E Briand, R Orellana, M Rosas
arXiv preprint arXiv:0812.0861, 2008
232008
Symmetric group characters as symmetric functions
R Orellana, M Zabrocki
arXiv preprint arXiv:1605.06672, 2016
192016
The Hopf algebra of uniform block permutations
M Aguiar, RC Orellana
Journal of Algebraic Combinatorics 28 (1), 115-138, 2008
192008
New results on the peak algebra
M Aguiar, K Nyman, R Orellana
Journal of Algebraic Combinatorics 23 (2), 149-188, 2006
162006
Rooted trees and iterated wreath products of cyclic groups
RC Orellana, ME Orrison, DN Rockmore
Advances in Applied Mathematics 33 (3), 531-547, 2004
162004
Weights of Markov traces on Hecke algebras
RC Orellana
Journal für die reine und angewandte Mathematik 1999 (508), 157-178, 1999
161999
A minimaj-preserving crystal on ordered multiset partitions
G Benkart, L Colmenarejo, PE Harris, R Orellana, G Panova, A Schilling, ...
Advances in Applied Mathematics 95, 96-115, 2018
122018
The quasi-partition algebra
Z Daugherty, R Orellana
Journal of Algebra 404, 124-151, 2014
122014
On partition algebras for complex reflection groups
RC Orellana
Journal of Algebra 313 (2), 590-616, 2007
122007
Rectangular symmetries for coefficients of symmetric functions
E Briand, R Orellana, M Rosas
arXiv preprint arXiv:1410.8017, 2014
92014
of the hyperoctahedral group
RC Orellana
Algebraic Structures and Their Representations: XV Coloquio Latinoamericano …, 2005
92005
Number of permutations with same peak set for signed permutations
F Castro-Velez, A Diaz-Lopez, R Orellana, J Pastrana, R Zevallos
arXiv preprint arXiv:1308.6621, 2013
72013
Affine braids
R Orellana, A Ram
Markov traces and the category O, Newton Institute preprint NI01032-SFM, 2001
72001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20